# SDR SWAA031791

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 67,016 hours, 57,244 cycles
- Engine: Pwa JT8D9A
- Engine time: 67,012 hours, 27,237 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 687777
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, Y
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SHUTDOWN, AIR TURN BACK, NR 1 ENGINE FAILED ON CLIMB-OUT WITH STRONG VIBRATION AND ZERO OIL QUANTITY INDICATION.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
